# SDR AWXA200601819

- Difficulty date: October 16, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 727e S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FOUND CRACKED STRINGER TIE CLIP, BS 727E, S25R.  REPLACED STRINGER TIE CLIP, BS 727E, S25R IAW B737-300 SRM 51-40-02.
